Journal of Symbolic Logic

An Intuitionistic Proof of Tychonoff's Theorem

Thierry Coquand

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 57, Issue 1 (1992), 28-32.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743889

Mathematical Reviews number (MathSciNet)
MR1150923

Zentralblatt MATH identifier
0764.03024

JSTOR
links.jstor.org

Citation

Coquand, Thierry. An Intuitionistic Proof of Tychonoff's Theorem. J. Symbolic Logic 57 (1992), no. 1, 28--32. https://projecteuclid.org/euclid.jsl/1183743889


Export citation